Toggle Main Menu Toggle Search

Open Access padlockePrints

Stock return distribution and predictability: Evidence from over a century of daily data on the DJIA index

Lookup NU author(s): Professor Bartosz GebkaORCiD



This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).

Publication metadata

Author(s): Gebka B, Wohar M

Publication type: Article

Publication status: Published

Journal: International Review of Economics and Finance

Year: 2019

Volume: 60

Pages: 1-25

Print publication date: 01/03/2019

Online publication date: 07/12/2018

Acceptance date: 02/12/2018

Date deposited: 11/01/2019

ISSN (print): 1059-0560

ISSN (electronic): 1873-8036

Publisher: Elsevier


DOI: 10.1016/j.iref.2018.12.002


Altmetrics provided by Altmetric